# SDR CA150107002

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,978 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Part number: NAS66046
- Condition: Wrong Part
- Location: Seat Back
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REPLACEMENT OF HYDROLOK SEAT BACK ADJUSTMENT, IT WAS DISCOVERED THAT BOLT INSTALLED WAS  TOO SHORT I WRONG P/N. AS A RESULT THE BOLT THREADS WERE NOT IN SAFETY OR FULLY ENGAGING NUT. ALL SEATS ON AIRCRAFT FOUND WITH SAME DEFECT. ONE SEAT BACK BOLTS REPLACED IAW CMM.
